# SDR UALA2011010300026

- Difficulty date: January 2, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 67,583 hours, 8,068 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

'E' ZONE CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY. CHECKS OK.
